# SDR CALA2023052401628

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737924ER
- Aircraft serial: 43535
- Aircraft time: 29,656 hours, 10,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145A323159
- Condition: Damaged
- Location: Sta 787
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 3179948, FUSELAGE SKIN REPAIR AT STA 787 BETWEEN ST R 22R AND 23R FWD OF AFT PIT DOOR- INTERIM REPAIR APPROVAL FOR DAMAGE TOLERANCE REQUIREMENTS. ANALYSIS {DTA}. REMOVE THE AIRCRAFT FROM SERVICE ON OR BEFORE APPROVAL FOR DAMAGE TOLERANCE REQUIREMENTS. NOVEMBER 17, 2024 UNLESS ANOTHER 8110-3 FORM IS RECEIVED FINDING THE REPAIR INCORPORATED VIA ECRA 5361-01112 IS APPROVED AS TIME- LIMITED FOR 18 MONTHS PENDING THE RESULTS OF A DAMAGE TOLERANCE TOMC APPROVED DIP REF EC/RA 5361-01112, PLANNING TO CONTACT TOMC-APPROVAL FROM SC1ELBYC COMMENT ENGINEERING AFTER SEPTEMBER 17TH 2024, NUT BEFORE OCTOBER 17 2024 FOR THE INSPECTION REQUIREMENTS AND/OR PERMANENT REPAIR OF EC/RA 5361-01112 LATEST REVISION. THE REPAIR INCORPORATED VIA ECRA 5361-01112 IS APPROVED AS TIME- QC LIMITED FOR 18 MONTHS PENDING THE RESULTS OF A DAMAGE TOLERANCE ANALYSIS {DTA}. REMOVE THE AIRCRAFT FROM SERVICE ON OR BEFORE NO VEMBER 17, 2024 UNLESS ANOTHER 8110-3 FORM IS RECEIVED FINDING RECORDS UPDATE -- DC QC REVIEWED T/A : PLN/ENG (>17SEP24 <17OCT24) -- DCU391596
